# SDR DALA2023060804663

- Difficulty date: June 4, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 54,161 hours, 38,713 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR PANEL OF FWD CARGO COMPARTMENT. SUMMARY OF NRC 00499: FLOOR PANEL OF FWD CARGO COMPARTMENT WAS MANUFACTURED PER ER/A 591778-14TR REV ORIGINAL SECTION I PERMANENT REPAIR. PANEL INSTALLED PER AMDS 2040-0006. ASSOCIATED ER/A 14-591778 ADDED FOR AC 9575. (LP #2799882)
